# SDR EIAA970199

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 210715
- Condition: Contaminated
- Location: Nr 3 Engine
- Part time: 1,077 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HKG - LOG PAGE:  F47136 - UNSCHEDULED THRUST LOSS OF THROTTLE MOVEMENT DURING DESCENT.  PERFORMED ENGINE SHUT DOWN.  INSPECTED ENGINE, FOUND FUEL FILTER CONTAMINATED, REPLACED FUEL FILTER PER MM 73-11-02.  LEAK CHECKED GOOD, PERFORMED ENGINE RUN.  (X)
